# SDR QXEA2010030800154

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 21,781 hours, 16,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C CHECK - GALLEY SERVICE DOOR LOWER MIDCAP ANGLE HAS CORROSION ON IT.  REMOVED MID CAP ANGLE, NO FURTHER CORROSION FOUND, REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDS ARE WITHIN LIMITS IAW SRM 53-21-23-101-002-A01. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, AND 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  REINSTALLED MID CAP ANGLE IAW SRM 51-42-06-001-001-A01.  PRIMED AND TOP COATED AS NEEDED IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED AV8 CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
